# SDR UIEA2021022200406

- Difficulty date: February 18, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 78,687 hours, 15,639 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Generator Filter
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU BITE SYS MSG REMOVED AND REPLACED GENERATOR SCAVENGE FILTER IAW AMM 49-27-03.  NO CONTAMINANTS FOUND.  OPS CKS AND LEAK CKS GOOD.
